# SDR DALA2022121608151

- Difficulty date: December 13, 2021
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,864 hours, 27,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 # 5 LEADING EDGE SLAT UPPER WEDGE HAIL DAMAGED. CORRECTIVE ACTION: REF ERA 595672-14. (2050884)
